Integral geometry in Euclidean space and its connection with boundary value problems
Doklady Akademii Nauk, Tome 176 (1967) no. 2, pp. 269-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_2_a8,
author = {V. I. Semyanistyi and Z. F. Shibasova},
title = {Integral geometry in {Euclidean} space and its connection with boundary value problems},
journal = {Doklady Akademii Nauk},
pages = {269--272},
year = {1967},
volume = {176},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_2_a8/}
}
TY - JOUR AU - V. I. Semyanistyi AU - Z. F. Shibasova TI - Integral geometry in Euclidean space and its connection with boundary value problems JO - Doklady Akademii Nauk PY - 1967 SP - 269 EP - 272 VL - 176 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1967_176_2_a8/ LA - ru ID - DAN_1967_176_2_a8 ER -
V. I. Semyanistyi; Z. F. Shibasova. Integral geometry in Euclidean space and its connection with boundary value problems. Doklady Akademii Nauk, Tome 176 (1967) no. 2, pp. 269-272. http://geodesic.mathdoc.fr/item/DAN_1967_176_2_a8/